# SDR UALA2013032802014

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,410 hours, 10,261 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2908144
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR STATUS MESSAGE.   REPLACED SURGE VALVE AND CLEARED MESSAGE.  BLEED AIR OPS NORMAL.
